T Nation

8 Mos. Labs another High E2 Question


#1

I've been on TRT for 8 months.
60mg every 3.5d
500iu HCG every 3.5d
.5 Anastrozole every 3.5d

Everything has been pretty good. 30 pounds down since starting TRT, plus all the other benefits.
The only issue that I seemed to have is I'm pretty moody over the last couple months. In particular I get angry easy and have a hard time getting cooling down after getting angry. This is not my normal personality. I'm wondering if this could be a result of High E2 from my recent labs. I don't seem to have any of the other systems of High E2 I can find listed.

LABS:
Hematocrit 50.3 % 37.5 - 51.0
Testosterone, Serum 1064 ng/dL 348 - 1197
Estradiol, Sensitive 43.7 High pg/mL 8.0 - 35.0
Sex Horm Binding Glob, Serum 39.9 nmol/L 16.5 - 55.9

I'm curious if I should go back to the Doc for an adjustment to either T or HCG?

Thanks.


#2

How old are you? Concerned about fertility?
I would have all kinds of symptoms if my E2 was that high.


#3

46/No fertility concerns. I was surprised that it was that high as other than the mood issues I don't recognize any of the high E2 symptoms that are commonly posted.


#4

Even if you don't feel the symptoms, high E2 is causing problems as its not optimal. Since you don't care about fertility, the first thing I would do is decrease the hcg to 250iu E3.5D. That will reduce the T->E2 in the testes which can't be reduced by Adex. Then I would test again in a few weeks to see if that had any effect on E2. Then I would change the dose of the Adex accordingly.


#5

Please always also test FT
Should be watching PSA and DRE at 6 months

Always do labs halfway between injections to avoid lab timing artifacts.

Lowering E2 will normally slowly decrease SHBG.

Watch hematocrit [HTC], if it gets much higher you are reducing T dose and/or loosing blood.

Take anastrozole at time of injections.
Take all three at same time.

250iu hCG SC EOD is adequate. Larger amounts may drive more T-->E2 inside the testes and increase overall E2 levels. Anastrozole does not work inside the testes and sometimes high E2 results. Your high E2 suggests this. hCG for you is for mood and cosmetic needs, not making T. Try 250iu E3D and see what happens to E2.

Because of this suspected hCG induced high E2, I hesitate to calculate a new E2 dose because with less hCG E2 could then be too low.

Reduce hCG as suggested after skipping one dose.
Increase anastrozole to 0.6mg E3D NOW to match your T dose and test TT, FT, E2 in 4-6 weeks. You should feel better in two weeks.

To dose anastrozole, make a solution of 1mg/ml in vodka and dispense 0.6ml into water and drink. Anastrozole needs some alcohol to be dissolve.

E2 can explain all of your bitchy mood and life will feel transformed.

Further reading:
Please read the stickies found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman

  • advice for new guys - do not ignore references to thyroid and iodine
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc